# SDR CA130313001

- Difficulty date: March 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

(CAN) AFTER TAKEOFF, THE FLIGHT CREW REPORTED THAT THE CABIN FILLED WITH VISIBLE SMOKE.  THE APU WAS THE BLEED SOURCE FOR THE CABIN PRESSURIZATION SYS AT THE TIME OF THE INCIDENT.  THE FLIGHT CREW DECLARED AN EMERGENCY AND DEPLOYED THE CABIN OXYGEN MASKS AFTER DONNING THEIRS.  THE AIRCRAFT RETURNED TO THE AIRPORT AND LANDED OVERWEIGHT WITHOUT ANY FURTHER INCIDENT.  NO INJURIES WERE REPORTED OR MEDICAL ATTENTION WAS REQUESTED FROM THE 2 FLIGHT CREW AND 3 PASSENGERS ON BOARD. THE AUTHORITIES HAVE QUARANTINED THE AIRCRAFT FOR THE REMOVAL OF THE FLIGHT DATA RECORDER, FDR, AND COCKPIT VOICE RECORDER, CVR.  THE OPERATOR REPORTED THAT THE AIRCRAFT WAS DEICED ON THE GROUND AND DEPARTED FOR A TRANS-ATLANTIC CROSSING.  AIR CONDITIONING SYSTEM VISUALLY INSPECTED, APU AND AIR CONDITIONING TESTED IAW WITH AMM WITH NO FAULTS.
